JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STRUCTURES OF HYPERHOLOMORPHIC FUNCTIONS ON DUAL QUATERNION NUMBERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 35, Issue 4,  2013, pp.809-817
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2013.35.4.809
 Title & Authors
STRUCTURES OF HYPERHOLOMORPHIC FUNCTIONS ON DUAL QUATERNION NUMBERS
Jung, Hyun Sook; Ha, Su Jin; Lee, Kwang Ho; Lim, Su Mi; Shon, Kwang Ho;
  PDF(new window)
 Abstract
We research properties of a corresponding Cauchy theorem of hyperholomorphic functions in an open set of product complex spaces, in the sense of complex Clifford analysis.
 Keywords
Hyperholomorphic function;quaternion number;dual number system;Clifford analysis;complex differential equation;
 Language
English
 Cited by
1.
CHARACTERIZATIONS OF FUNCTIONS ON DUAL OCTONION VARIABLES IN CLIFFORD ANALYSIS,;;

East Asian mathematical journal , 2014. vol.30. 3, pp.361-369 crossref(new window)
2.
HYPER-CONJUGATE HARMONIC FUNCTION ON DUAL OCTONION VARIABLES,;;

호남수학학술지, 2014. vol.36. 3, pp.543-553 crossref(new window)
3.
PROPERTIES OF HYPERHOLOMORPHIC FUNCTIONS ON DUAL SEDENION NUMBERS,;;;

호남수학학술지, 2014. vol.36. 4, pp.921-932 crossref(new window)
1.
PROPERTIES OF HYPERHOLOMORPHIC FUNCTIONS ON DUAL SEDENION NUMBERS, Honam Mathematical Journal, 2014, 36, 4, 921  crossref(new windwow)
2.
RELATIONS BETWEEN QUATERNIONIC DIFFERENTIAL AND THE CORRESPONDING CAUCHY RIEMANN SYSTEM, East Asian mathematical journal, 2016, 32, 3, 311  crossref(new windwow)
3.
CHARACTERIZATIONS OF FUNCTIONS ON DUAL OCTONION VARIABLES IN CLIFFORD ANALYSIS, East Asian mathematical journal , 2014, 30, 3, 361  crossref(new windwow)
4.
RELATIONS OF L-REGULAR FUNCTIONS ON QUATERNIONS IN CLIFFORD ANALYSIS, East Asian mathematical journal , 2015, 31, 5, 667  crossref(new windwow)
5.
HYPER-CONJUGATE HARMONIC FUNCTION ON DUAL OCTONION VARIABLES, Honam Mathematical Journal, 2014, 36, 3, 543  crossref(new windwow)
 References
1.
Futer, R., U ber die analytische Darstellung der refularen Funktionen einer Quaternionen-variablen, Comment. Math. Helv. 8 (1935), 371-378. crossref(new window)

2.
Gursey, F. and Tze, H.C., Complex and Quaternionic Analyticity in Chiral and Gauge Theories I, Ann. of Physics 128 (1980), 29-130. crossref(new window)

3.
Hamilton, W.R., Hamilton's discovery of quaternions, Math. Mag. 49 (1976), 227-234. crossref(new window)

4.
Kajiwara, J., Li, X.D. and Shon, K.H., Regeneration in complex, Quaternion And Clifford analysis, Lecture Notes in Pure and Applied Mathematics. Marcel Dekker. Inc., 214 (2000), 287-298.

5.
Kajiwara, J., Li, X.D. and Shon, K.H., Function spaces in complex and Clifford analysis, Inhomogeneous Cauchy Riemann system of quaternion and Clifford analysis, Proc. the 14th International Conference on Finite or Infinite Dimensional Complex Analysis and Application. Hue. Viet Nam. Hue University 14 (2006), 127-155

6.
Oka, K., Sur les fonctions analytiques de plusieurs variables complexes. IV. Domaines d'holomorphie et domaines rationellement convexes, Jap. J. Math. 17 (1941), 517-521.

7.
Oka, K., Sur les fonctions analytiques de plusieurs variables complexes. II. Domaines d'holomorphie, J. Sci. Hiroshima Univ. 7 (1937), 115-130.

8.
Oka, K., Sur les fonctions analytiques de plusieurs variables complexes. III. Deuxieme probleme de Cousin, J. Sci. Hiroshima Univ. 9 (1939), 7-19.

9.
Oka, K., Sur les fonctions analytiques de plusieurs variables complexes. VI. Domaines pseudoconvexes, Tohoku Math. J. 49 (1942), 15-22.

10.
Oka, K., Sur les fonctions analytiques de plusieurs variables complexes. VII. Sur quelques notions arithme tiques, Bull. Soc. Math. France 78 (1950), 1-27.

11.
Oka, K., Sur les fonctions analytiques de plusieurs variables complexes. IX. Domaines finis sans point critique interieur, Jap. J. Math. 23 (1953), 97-155.

12.
Oka, K., Sur les fonctions analytiques de plusieurs variables complexes. I. Domaines convexes par rapport aux fonctions rationelles, J. Sci. Hiroshima Univ. 6 (1936), 245-255.

13.
Oka, K., Sur les fonctions analytiques de plusieurs variables complexes. V. L'integrale de Cauchy, Jap. J. Math. 17 (1941), 525-531.

14.
Weil, A., L'integrale de Cauchy et les fonctions de plusieurs variables, Math. Ann. 111 (1935), 178-182. crossref(new window)